# SDR CWQR201005

- Difficulty date: August 2, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N916QS
- Make and model: Cessna 750
- Aircraft serial: 7500116
- Aircraft time: 9,202 hours
- Engine: Allsn AE3007C
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Line
- Part number: 671778043
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING A LINE ASSY CALLED OUT IN ASL750-29-22R1, DISCOVERED ANOTHER LINE ASSY CHAFED BEYOND LIMITS IN THE PYLON ACCESS AREA AFT OF THE AREA CALLED OUT IN THE ASL.  BELIEVE INSPECTION CALLED OUT IN ASL750-29-22R1 SHOULD BE EXPANDED TO INCLUDE AFT ACCESS PANEL AREA.
